Multipermutation Codes Correcting a Predetermined Number of Adjacent Deletions

Peng ZHAO  Jianjun MU  Xiaopeng JIAO  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E100-A   No.10   pp.2176-2179
Publication Date: 2017/10/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E100.A.2176
Type of Manuscript: LETTER
Category: Coding Theory
rank modulation,  adjacent deletions,  permutation codes,  multipermutation codes,  interleaving technique,  flash memories,  

Full Text: PDF>>
Buy this Article

In this letter, three types of constructions for multipermutation codes are investigated by using interleaving technique and single-deletion permutation codes to correct a predetermined number of adjacent deletions. The decoding methods for the proposed codes are provided in proofs and verified with examples. The rates of these multipermutation codes are also compared.